# SDR 03FDEA00501

- Difficulty date: April 17, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Air Conditioning
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CABIN AIR CONDITIONING DUCT STA 450 TO 670 HAS NUMEROUS AREAS OF   DELAMINATION AND CRACKING.  *S/D*  REPAIRED OVERHEAD A/C DUCT IAW BOEING CMM 25-00-67.
